Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vomitting feeling
May 29, 2005

Dear Doctor., I'm 23 yo man my cd4 is 280 (tested last month),I'm on azt150+3tc+crixivan+norvia for two weeks now,my problem is i have the feeling of vomitting and lot of gas in my stomach all the time and this make me cant eat much..,i cant eat solid food as i always vomit it out..i always drink syrup or fluid food..and this make me lost 5 kgs already..,so my question is.., 1.How long it will take for this vomitting feeling?or it will last as long as i take these pill? 2.my doctor suggest to reduce azt from 150 to 100mg..would this be help ? Thank you in advance..,

Response from Dr. Henry

For many patients the GI symptoms will diminish over the first several weeks to months but it can be a rough time.If the AZT is the main culprit then switching from AZT to D4T or tenofovir for at least a while might help and sort out whether it is indeed the AZT. Many patients on their first ritonavir boosted regimen (including Crixivan) have all sorts of GI complaints initially. I assume you are first eating and then taking the HIV meds with a full stomach. Anti nausea meds such as metoclopramide, compazine, marinol--help some patients. KH



Previous
PEP and lower adominal pain
Next
allergies and PEP treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement